# SDR ASOA04445

- Difficulty date: June 20, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N883AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7504
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE LT AND RT AFT PRESSURE WALL SIDE CLIPS AT FS 625 WERE FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REMOVING AND REPLACING THE LT AND RT AFT PRESSURE WALL SIDE CLIPS AT FS 625.  (M)
